논문KCI 등재
Certain Class of Multidimensional Convolution Integral Equations Involving a Generalized Polynomial Set
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The aim of this paper is to obtain a solution of a certain multidimensional convolution integral equation of Fredholm type whose kernel involves a generalized polynomial set. A number of results follow as special cases from the main theorem by specifying the parameters of the generalized polynomial set.
Abstract
The aim of this paper is to obtain a solution of a certain multidimensional convolution integral equation of Fredholm type whose kernel involves a generalized polynomial set. A number of results follow as special cases from the main theorem by specifying the parameters of the generalized polynomial set.
참고문헌 (15)
- Agrawal B. D., "Operational derivation of generating relations for generalized polynomials", Indian J. Pure Appl. Math, 11, pp.1155~1157 (1980)
- Chatterjea S. K., "Quelques fonctions génératrics des Poylnomes d'Hermite du point de vue de algebre de Lie", C. R. Acad. Sci. Paris, Ser, A-B268, pp.600~602 (1969)
- Erdélyi A., "Tables of integral trans-forms Vol. I" (1954), McGraw-Hill
- Gould H. W., "Operational formulas connected with two generaliza-tions of Hermite polynomials", Duke Math. J, 29, pp.51~63 (1962)
- Krall H. L., "A new class of orthogonal polynomials; Bessel polyno-mials", Trans. Am. Math. Soc, 65, pp.100~115 (1949)
- Lala A., "Inversion of an integral involving a generalized Hermite polynomial", Indian J. Pure Appl. Math, 21, pp.163~166 (1990)
- Lala A., "Inversion of an integral involving a generalized func-tion", Bull. Calcutta Math. Soc, 82, pp.1115~118 (1990)
- Raizad S. K., "A study of unified representation of special functions of mathemati-cal physics and their use in statistical and boundary value problems", 박사, pp.1991
- Saigo M., "A theorem relating a generalized Weyl fractional integral, Laplace and Varma transforms with applications", J. Fract. calc, 13, pp.43~56 (1998)
- Srivastava H. M., "The H-Functions of One and Two Variables with Applications" (1982), South Asian Publ
- Srivastava H. M., "A Treatise on Generating Functions", pp.1984, Wi-ley
- Srivastava H. M., "Certain multidimensional integral transformation I and II", Nederl. Akad. Wetensch. Indag Math, 40, pp.118~131 (1978)
- Srivastava H. M., "On the unified presentation of certain classical poly-nomials", Boll. Un. Mat. Ital, 12(4), pp.306~314 (1975)
- Srivastava H. M., "A class of polynomials dened by generalized Rodrigues formula", Ann. Math. Pure Appl, 90, pp.75~85 (1971)
- Srivastava R., "The inversion of an integral equation involving a general class of poly-nomials", J. Math. Anal. Appl, 186, pp.11~20 (1994)
관련 논문AI추천
A general Volterra-type integral equation associated with an integral operator involving the product of general class of polynomials and multivarible H-function in the kernelagarwal, Priyanka Harjule, Rashmi Jain장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2017 · 제20권 제3호Fredholm Type Integral Equations and Certain PolynomialsA. S. Shekhawat, V. B. L. Chaurasia경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2005 · 제45권 제4호Certain Fredholm type integral equations and fractional operators associated with modified incomplete I-functionANIL KUMAR YADAV, RUPAKSHI MISHRA PANDEY, VISHNU NARAYAN MISHRA장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2025 · 제28권 제2호On Certain Unified Integrals Involving General Class of Polynomials and the Multivariable H-functionMridula Garg, Shweta Mittal경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제4호A Study of Generalized Weyl Differintegral Operator Associated with a General Class of Polynomials and the Multivariable H-functionMonica Wiseman, Ramesh Chandra Soni경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2010 · 제50권 제2호Some classes of integral equations of convolutions-pair generated by the Kontorovich-Lebedev, Laplace and Fourier transformsTrinh Tuan대한수학회 · 대한수학회논문집2021 · 제36권 제3호
이 간행물의 다른 논문 (9건)
Coefficient Inequalities for Certain Subclasses of Analytic Functions Dened by Using a General Derivative OperatorSerap Bulutpp. 241-250On Seifert Matrices of Symmetric Links배용주, 이인숙pp. 261-281On a Class of Semicommutative RingsTahire Özen, Abdullah Harmanci, Nazim Agayevpp. 283-291Path-Connectivity of Two-Interval MSF WaveletsDivya Singhpp. 293-300On *-bimultipliers, Generalized *-biderivations and Related MappingsMohammad Salahuddin Khan, Shakir Alipp. 301-309
